Alert archive / Ohio / Small Craft Advisories in 2020

Small Craft Advisory 52, NWS Cleveland, OH

June 13, 2020

NWS Cleveland, OH issued this small craft advisory at Jun 13, 2020, 3:54 PM EDT. It took effect at Jun 14, 2020, 12:00 AM EDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Jun 13, 2020, 3:54 PM EDT (19:54 UTC)
In effect from
Jun 14, 2020, 12:00 AM EDT
Expired
Jun 15, 2020, 3:47 PM EDT
In force
40 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

196 
WHUS71 KCLE 131954
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
354 PM EDT Sat Jun 13 2020

LEZ142>145-140400-
/O.NEW.KCLE.SC.Y.0052.200614T0400Z-200615T0800Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
354 PM EDT Sat Jun 13 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM
EDT MONDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 3 to 6 feet 
  expected.

* WHERE...Portions of central and western Lake Erie.

* WHEN...From midnight tonight to 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ146>149-140400-
/O.NEW.KCLE.SC.Y.0052.200614T1400Z-200615T0800Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
354 PM EDT Sat Jun 13 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 4 AM EDT
MONDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 3 to 6 feet 
  expected.

* WHERE...Portions of central Lake Erie.

* WHEN...From 10 AM Sunday to 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
8 follow-up statements
319 
WHUS71 KCLE 140148
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
948 PM EDT Sat Jun 13 2020

LEZ142>145-141000-
/O.CON.KCLE.SC.Y.0052.200614T0400Z-200615T0800Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
948 PM EDT Sat Jun 13 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 3 to 6 feet 
  expected.

* WHERE...Portions of central and western Lake Erie.

* WHEN...Until 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ146>149-141000-
/O.CON.KCLE.SC.Y.0052.200614T1400Z-200615T0800Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
948 PM EDT Sat Jun 13 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO
4 AM EDT MONDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 3 to 6 feet 
  expected.

* WHERE...Portions of central Lake Erie.

* WHEN...From 10 AM Sunday to 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
327 
WHUS71 KCLE 140805
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
405 AM EDT Sun Jun 14 2020

LEZ142>145-141615-
/O.CON.KCLE.SC.Y.0052.000000T0000Z-200615T0800Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
405 AM EDT Sun Jun 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...Northeast winds 15 to 25 knots with gusts up to 30 knots
  and waves 3 to 6 feet.

* WHERE...Portions of central and western Lake Erie.

* WHEN...Until 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ146>149-141615-
/O.CON.KCLE.SC.Y.0052.200614T1400Z-200615T0800Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
405 AM EDT Sun Jun 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 AM EDT MONDAY...

* WHAT...Northeast winds 15 to 25 knots with gusts up to 30 knots
  and waves 3 to 6 feet expected.

* WHERE...Portions of central Lake Erie.

* WHEN...From 10 AM this morning to 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
206 
WHUS71 KCLE 141404
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1004 AM EDT Sun Jun 14 2020

LEZ142>149-142215-
/O.CON.KCLE.SC.Y.0052.000000T0000Z-200615T0800Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1004 AM EDT Sun Jun 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...Northeast winds 15 to 25 knots with gusts up to 30 knots
  and waves 4 to 7 feet expected.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
309 
WHUS71 KCLE 141954
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
354 PM EDT Sun Jun 14 2020

LEZ142>149-150400-
/O.CON.KCLE.SC.Y.0052.000000T0000Z-200615T0800Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
354 PM EDT Sun Jun 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...Northeast winds 15 to 25 knots with gusts up to 30 knots
  and waves 3 to 6 feet expected.

* WHERE...Portions of central and western Lake Erie.

* WHEN...Until 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
654 
WHUS71 KCLE 150114
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
914 PM EDT Sun Jun 14 2020

LEZ142>149-150800-
/O.CON.KCLE.SC.Y.0052.000000T0000Z-200615T0800Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
914 PM EDT Sun Jun 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WHAT...Northeast winds 15 to 25 knots with gusts up to 30 
  knots and waves 3 to 6 feet expected.

* WHERE...Portions of central and western Lake Erie.

* WHEN...Until 4 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
855 
WHUS71 KCLE 150748
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
348 AM EDT Mon Jun 15 2020

LEZ149-150900-
/O.CAN.KCLE.SC.Y.0052.000000T0000Z-200615T0800Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
348 AM EDT Mon Jun 15 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have dropped below advisory levels.

$$

LEZ142-143-147-148-151400-
/O.EXT.KCLE.SC.Y.0052.000000T0000Z-200615T1400Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
348 AM EDT Mon Jun 15 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...East winds 15 to 20 knots and waves 3 to 4 feet.

* WHERE...Portions of central and western Lake Erie.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ144>146-151600-
/O.EXT.KCLE.SC.Y.0052.000000T0000Z-200615T2000Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
348 AM EDT Mon Jun 15 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...East winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
982 
WHUS71 KCLE 151406
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1006 AM EDT Mon Jun 15 2020

LEZ142-143-147-148-151515-
/O.EXP.KCLE.SC.Y.0052.000000T0000Z-200615T1400Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
1006 AM EDT Mon Jun 15 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and waves have decreased and Small Craft Advisory conditions
no longer expected.

$$

LEZ144>146-152000-
/O.CON.KCLE.SC.Y.0052.000000T0000Z-200615T2000Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
1006 AM EDT Mon Jun 15 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
128 
WHUS71 KCLE 151947
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
347 PM EDT Mon Jun 15 2020

LEZ144>146-152100-
/O.CAN.KCLE.SC.Y.0052.000000T0000Z-200615T2000Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
347 PM EDT Mon Jun 15 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have decreased and Small Craft Advisory conditions
are no longer expected.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jun 13, 3:41 PM EDT, 13 minutes earlier.

Area forecast discussion, Jun 13, 3:41 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
341 PM EDT Sat Jun 13 2020

.SYNOPSIS...
High pressure will build across the lower Great Lakes
tonight while a closed-low will develop across the Mid-Atlantic and
Southeast Sunday night into Monday. High pressure will continue to
persist across the lower Great Lakes through mid-week.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
Development of an upper level closed-low is becoming evident on
recent upper level water vapor scans across the upper Great Lakes.
This upper low will pivot south towards the Ohio Valley, eventually
reaching the vicinity of the Mid-Atlantic/Southeast by Sunday
night/Monday. A surface low will develop across the Carolinas Sunday
night and will eject a subtle shortwave trough northwest, possibly
scraping the southeast fringe of our area overnight Sunday into
Monday morning. Some very weak isentropic lift can be found along
this surface trough so have introduced some slight chance PoPs
Sunday night into early Monday morning for some light showery
activity.

Temperatures tonight will range in the mid to upper 40s under mostly
clear skies. As high pressure and dry air arrives from the north
tomorrow, mostly sunny skies are once again expected across the
region with fair weather and high temperatures in the low 70s. Winds
and wind gusts appear to increase once again from the northeast
during the day tomorrow, 10 to 15 mph with gusts up to 20 mph.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
High pressure will remain in control across the region for the first
half of the week as a cutoff low spins over the Tennessee valley.
This will provide dry conditions to the area Monday through Tuesday
night. Seasonable temperatures Monday in the mid/upper 70s will
begin got increase Tuesday, with highs in the upper 70s to mid 80s
expected.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
The aforementioned cutoff low over the Tennessee valley will slowly
wobble northeast towards the mid Atlantic region Wednesday and
Thursday. As the low passes to the southeast of the area, it may get
close enough for a few pop up shower/storms Thursday afternoon, but
have only a sliver of slight chance pops across the far southeast
part of the forecast area. A cold front will slowly sink southeast
through the Great Lakes into the region Friday into Saturday. Have
opted for slight chance pops Friday night and chance pops Saturday
to account for this feature. Temps will slowly climb from the low to
upper 80s Wednesday into the upper 80s to low 90s by Friday, with
temps a degree or two cooler Saturday with the front near the
area.

&&

.AVIATION /18Z Saturday THROUGH Thursday/...
VFR across the TAF sites this afternoon with VFR conditions
expected to persist throughout the TAF period. Northeasterly
winds have increased to around 10 to 15 knots this afternoon
with occasional gusts of around 20 knots possible, especially at
TOL/FDY/MFD/CLE. These gusty winds will diminish this evening to
below 10 knots. Northeasterly winds 10 to 15 knots are expected
to develop once again across these same areas tomorrow.

Outlook...Isolated non-VFR possible Monday and Thursday
associated with lower ceilings.

&&

.MARINE...
Northeast winds area at a relative peak this afternoon across the
central basin, with 15-20 kts expected to subside over the next few
hours. Conditions are borderline small craft advisory from the
Islands east to Avon, but will diminish quickly. Winds will ramp back
up later tonight, with northeast winds 15-20 kts across the central
and western basin. Have opted for a small craft advisory after
midnight west of Avon, with waves building into the 3-5 ft. range,
especially from the Islands east. West of the Islands is a bit more
marginal overnight, but winds across the entire lake will ramp up
further late morning/midday, with a small craft advisory from Avon
east to Ripley NY. Winds will peak out of the northeast at 20-25 kts
tomorrow afternoon, subsiding tomorrow evening into Monday morning.
Winds will continue to remain out of the northeast but less than 15
kts Monday and Monday night before veering a bit more easterly
Tuesday and southerly Wednesday. Winds will remain out of the
southeast to south through Thursday.

&&

.LAKESHORE FLOODING...
Water levels at Toledo continue to hover around 72 inches this
afternoon. Have opted to extend the Lakeshore Flood Warning through
10 PM Sunday night. Winds will subside a bit heading into this
evening, and expecting water levels to briefly fall in the 60-65
inch range this evening before northeast winds ramp back up later
tonight. The wind and wave action will be more prominent overnight
through Sunday with 20 kt winds expected through most of the day.
Water levels are expected to rise back to around 75 inches
overnight, peaking in the morning but hovering in the 70-75 inch
range before another peak late afternoon/early evening.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Lakeshore Flood Warning until 10 PM EDT Sunday for OHZ003-
     007>009.
PA...None.
MARINE...Small Craft Advisory from 10 AM Sunday to 4 AM EDT Monday for
     LEZ146>149.
     Small Craft Advisory from midnight tonight to 4 AM EDT Monday
     for LEZ142>145.

&&

SYNOPSIS...Kahn
NEAR TERM...Kahn
SHORT TERM...Greenawalt
LONG TERM...Greenawalt
AVIATION...Kahn
MARINE...Greenawalt
LAKESHORE FLOODING...Greenawalt
Hazardous weather outlook, Jun 13, 3:45 PM EDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
345 PM EDT Sat Jun 13 2020

OHZ003-007>009-141945-
Lucas-Ottawa-Sandusky-Erie-
345 PM EDT Sat Jun 13 2020

...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 10 PM EDT SUNDAY...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-OHZ006-010>014-017>023-027>033-036>038-047-
089-PAZ001>003-141945-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Wood-Lorain-
Cuyahoga-Lake-Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-
Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-
Stark-Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-
Northern Erie-Southern Erie-
345 PM EDT Sat Jun 13 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie, western Lake Erie, north central Ohio, northeast Ohio,
northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 11:08 PM EDTSpecial Weather StatementCLESandusky, Seneca, Wood67 min
Jun 12, 11:33 PM EDTSevere Thunderstorm WarningCLEHancock, Sandusky, Seneca, Wood42 min
Jun 13, 12:01 AM EDTSpecial Weather StatementCLECrawford59 min
Jun 13, 12:18 AM EDTSpecial Weather StatementCLESeneca27 min
Jun 13, 2:27 AM EDTLakeshore Flood WarningCLEErie, Lucas, Ottawa, Sandusky49 hr

Nearby

Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.